Harmonic mappings related to functions with bounded boundary rotation and norm of the pre-Schwarzian derivative
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 803-812
Published online May 31, 2014
Stanis{\l}awa Kanas and Dominika Klimek-Sm\c{e}t
University of Rzeszow, Maria Curie-Sk{\l}odowska University
Abstract : Let $\mathcal{S}^0_\mathcal{H}$ be the class of normalized univalent harmonic mappings in the unit disk. A subclass $\mathcal{V}^{\mathcal{H}}(k)$ of $\mathcal{S}^0_\mathcal{H}$, whose analytic part is function with bounded boundary rotation, is introduced. Some bounds for functionals, specially harmonic pre-Schwarzian derivative, described in $\mathcal{V}^{\mathcal{H}}(k)$ are given.
Keywords : univalent harmonic mappings, functions with bounded boundary rotation
MSC numbers : Primary 31A05; Secondary 30C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd